Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field”
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 4, p. 407-415
@article{M2AN_1983__17_4_407_0,
     author = {Zlamal, Milo\v s},
     title = {Addendum to the paper ``Finite element solution of quasistationary nonlinear magnetic field''},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {17},
     number = {4},
     year = {1983},
     pages = {407-415},
     zbl = {0524.65079},
     mrnumber = {713768},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1983__17_4_407_0}
}
Zlamal, Miloš. Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field”. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 17 (1983) no. 4, pp. 407-415. http://www.numdam.org/item/M2AN_1983__17_4_407_0/